MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number G38481
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) #p100022/s014.Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(4) cook medical incorporated (cmi) 1025 acuff road p.O box 4195 bloomington indiana 47402-4195.Importer site establishment registration number: 3005580113.Investigation pending, a follow up mdr will be submitted with the investigation conclusions.
 
Event or Problem Description
Initial mdr is being submitted based on the device malfunction precedence: ¿deployment difficulty resulting in partial stent deployment'.As reported to customer relations: "either mid-deployment or after deployment, the handle broke apart.They did not ultimately use the stent, it was removed from patient.Everything of the device minus the stent available for return.".
 
Additional Manufacturer Narrative
Pma/510(k) #p100022/s014.Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining (b)(4).Importer site establishment registration number: (b)(4).This follow up mdr is being submitted to cancel the initial mdr based on additional information received.A conservative approach was taken in initially assessing this complaint.After receiving additional information, it was found that the stent was not partially deployed.The device was defective out of the package and would not advance over wire.Never made it into the patient.Based on the information provided in this complaint, the risk will be established within the file.The most applicable fmea section is low risk.There is no health consequence / nuisance to patient or health user".No reporting malfunction precedence exists for this complaint event for this product family no adverse effects to the patient was reported as occurring.
 
Event or Problem Description
This follow up mdr is being submitted to cancel the initial mdr based on additional information received.As reported to customer relations: "either mid-deployment or after deployment, the handle broke apart.They did not ultimately use the stent, it was removed from patient.Everything of the device minus the stent available for return.".

Brand Name
ZILVER PTX 35 DRUG-ELUTING STENT
Common Device Name
NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
national technology park
limerick
MDR Report Key7577003
Report Number3001845648-2018-00258
Device Sequence Number1698138
Product Code NIU
UDI-Device Identifier10827002384818
UDI-Public(01)10827002384818(17)190825(10)C1405962
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG38481
Device Catalogue NumberZISV6-35-125-6-100-PTX
Device Lot NumberC1405962
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/10/2018
Event Location Hospital
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer06/07/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date07/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1